# SDR DALA2015070204071

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PLATE 1454C  LOWER RT WING .   CORROSION ON COUNTERSINK OF FUEL ACCESS PLATE NR 1454C WAS REMOVED IAW SRM 51-22-2  COUNTERSINK OF FUEL ACCESS PLATE NR 1454C WAS MEASSURED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES .540, .544, .555 IAW SRM 51-22-2.  FUEL ACCESS PLATE NR 1454C WAS REPLACED FOR A NEW ONE AND WILL BE INSTALLED WITH JIC 2800-0390, JOB001-0394, STEP 3.
